# SDR W8PA971156

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STATION 986-1006, WL 208, LBL 38, AND STATION 1006-1016, LBL 38, WL 208 IN ANGLES.  ORIGINAL THICKNESS 1. REMOVED CORRODED PARTS, INSTALLED NEW PARTS.  (M)
